MathSciNet Relay Station
MathSciNet bibliographic data
MR495193 (58 #13924) 68A20
Fredman, Michael L.; Weide, Bruce On the complexity of computing the measure of $\bigcup {}[a\sb{i},\ b\sb{i}]$. Comm. ACM 21 (1978), no. 7, 540–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement